CSpace

Browse/Search Results:  1-7 of 7 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
ON GLOBAL EXISTENCE AND BLOW-UP FOR DAMPED STOCHASTIC NONLINEAR SCHRODINGER EQUATION 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2019, 卷号: 24, 期号: 12, 页码: 6837-6854
Authors:  Cui, Jianbo;  Hong, Jialin;  Sun, Liying
Favorite  |  View/Download:14/0  |  Submit date:2020/01/10
Stochastic nonlinear Schrodinger equation  multiplicative noise  global existence  blow-up  exponential integrability  
CONVERGENCE ANALYSIS OF A SYMPLECTIC SEMI-DISCRETIZATION FOR STOCHASTIC NLS EQUATION WITH QUADRATIC POTENTIAL 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2019, 卷号: 24, 期号: 8, 页码: 4295-4315
Authors:  Hong, Jialin;  Miao, Lijun;  Zhang, Liying
Favorite  |  View/Download:11/0  |  Submit date:2020/01/10
Stochastic nonlinear Schrodinger equation  quadratic potential  additive noise  stochastic symplectic scheme  convergence analysis  
Strong convergence rate of splitting schemes for stochastic nonlinear Schrodinger equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 9, 页码: 5625-5663
Authors:  Cui, Jianbo;  Hong, Jialin;  Liu, Zhihui;  Zhou, Weien
Favorite  |  View/Download:15/0  |  Submit date:2019/03/11
Stochastic nonlinear Schrodinger equation  Strong convergence rate  Exponential integrability  Splitting scheme  Non-monotone coefficients  
ANALYSIS OF A SPLITTING SCHEME FOR DAMPED STOCHASTIC NONLINEAR SCHRODINGER EQUATION WITH MULTIPLICATIVE NOISE 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2018, 卷号: 56, 期号: 4, 页码: 2045-2069
Authors:  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:14/0  |  Submit date:2018/10/07
damped stochastic nonlinear Schrodinger equation  exponential integrability  strong order  weak order  Kolmogorov equation  
Stochastic symplectic and multi-symplectic methods for nonlinear Schrodinger equation with white noise dispersion 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2017, 卷号: 342, 页码: 267-285
Authors:  Cui, Jianbo;  Hong, Jialin;  Liu, Zhihui;  Zhou, Weien
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Nonlinear Schrodinger equation  White noise dispersion  Stochastic symplectic and multi-symplectic structures  Stochastic symplectic and multi-symplectic schemes  
NUMERICAL ANALYSIS ON ERGODIC LIMIT OF APPROXIMATIONS FOR STOCHASTIC NLS EQUATION VIA MULTI-SYMPLECTIC SCHEME 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2017, 卷号: 55, 期号: 1, 页码: 305-327
Authors:  Hong, Jialin;  Wang, Xu;  Zhang, Liying
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
stochastic Schriidinger equation  multiplicative noise  unique ergodicity  multisymplectic scheme  weak error  
Vector financial rogue waves 期刊论文
PHYSICS LETTERS A, 2011, 卷号: 375, 期号: 48, 页码: 4274-4279
Authors:  Yan, Zhenya
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Black-Scholes option pricing model  The coupled nonlinear volatility and option pricing model  Adaptive nonlinear Schrodinger equation  Controlled stochastic volatility  Financial markets  Vector financial rogue waves (rogons)